Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Detected H Pylori, liver enzymes increased, fatty changes in liver. Diarrhea, weakness after having Pantocid HP, Heptral. Solution?

I was prescribed to perform endoscopy of upper GI and other tests like LFT, lipid profile , uric acid , thyriod. etc. When the result came it is found that H pylori is there and Some engyme of liver also increased. USG report shows fatty changes in liver. My doctor prescribed me Pantocid HP, Heptral 400. When i take the first dose of both medicine at night, next morning i had diarrehhea and had abnormal taste(bitter taste), i felt weakness also. Please suggest what to do.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.

Well, these 2 symtpoms are side effects of Heptral. So you and your doctor should decide can you accept that and live with it or you can change therapy. Usually first grade fatty liver is treated with life habits changes and medicines arent even necessary. Some doctors dont prescribe it in the beginning especailly if there is no elevation in lver enzymes..
WIsh I ve been helpful.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor